# SDR UIEA00041

- Difficulty date: September 20, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65B0823710
- Condition: Corroded
- Location: Center Wing
- Part time: 79,826 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION OF CENTER WING REAR SPAR, FOUND WEB CORROSION TO THE UPPER CHORD AT BS 1241 LBL 4.  REMOVED CORROSION FROM WEB SURFACE IAW SRM 57-10-01.  REMOVED FASTENERS IN UPPER CHORD.  PERFORMED HFEC INSPECTIONS OF WEB AND FASTENER HOLES, NO CRACKS PRESENT.  OVERSIZED HOLES AND INSTALLED NEW OVERSIZED FASTENERS.  SEALED FASTENERS IN FUEL TANK AND PAINTED EXTERNAL SKIN SURFACE.  REPAIRED IAW SRM''S 57-10-01.  (M)
